Reaction To Norvir
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineYou could be having some sort of reaction to the ritonavir (Norvir) or the higher levels of saquinavir seen when Invirase is used with Norvir (as compared to Fortavase). There is also a greater likelihood of a drug or chemical interaction between... Read more »
University of Minnesota, School of MedicineNorvir can cause strange neurologic/CNS effects. Ziagen can cause a serious hypersensitivity reaction with a number of strange side effects -if you have other symptoms you need to talk with your HIV doc. If you are taking any dose of Viagra or... Read more »
University of Minnesota, School of MedicineHolding the Norvir for several days would be OK in some circumstances in order to assess the Norvir side effect issue (continue other meds). Alternatively, depending if you have any history of drug resistance or intolerance, a switch off the... Read more »
Rocky Mountain CARESThanks for your post from outside the US.The use of abacavir/3TC (Kivexa, Epzicom) and boosted atazanavir (Reyataz) should be a perfectly fine first-line option for someone like you. I'd be interested to know if your doctor has done genetic... Read more »
Connect With Others
Posted by llee, 2 RepliesHi all,
my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Posted by ScotCharles, 1 ReplyHey guys, long time no parlez,
For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This March,... Read more »
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Guides for People With HIV